# SDR DALA2024120311415

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,133 hours, 10,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Rows 33-37def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 65021129) EMERGENCY LIGHTS ROWS 33-37DEF INOP. REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M1672 PER B737 AMM 33-51. LIGHTS OPERATE NORMALLY AT THIS TIME.
